# SDR USAA2014021900013

- Difficulty date: February 18, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 50,142 hours, 20,729 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Part serial: A7703
- Condition: Unserviceable
- Location: Evac Slide
- Part time: 40,673 hours, 16,857 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORTS A CIDS CAUTION LIGHT ILLUMINATION ON CIDS PANEL.  R & R RT SLIDE BOTTLE, OVERWING, IAW AMM 25-62-46-000-001A.
